Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10637
Title: Two classes of real numbers and formal power series: quasi algebraic objects
Authors: Citterio, Maurizio
Talamo, Rodolfo
Keywords: quasi algebraic objectsalgebraic objects of best approximation
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
Motivated by the endeavour to extend to the algebraic irrationals the notion of best rational approximation to a given real number, we define the concept of quasi algebraic number and prove some results related to it. We apply these results to the study of the Schroeder functional equation with quasi algebraic parameter. The main definitions can be transposed to the field of formal Laurent series over a finite field. In this respect we prove that every badly approximable series is quasi algebraic.
Description: 
Maurizio Citterio and Rodolfo Talamo, "Two classes of real numbers and formal power series: quasi algebraic objects", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.181-201
URI: http://hdl.handle.net/10077/10637
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Citterio_Talamo.pdf374.9 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

527
checked on May 28, 2019

Download(s)

283
checked on May 28, 2019

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons